MAUDE Adverse Event Report: SIGHT SCIENCES, INC. TRAB360 TRABECULOTOMY SYSTEM; TRABECULOTOME

SIGHT SCIENCES, INC. TRAB360 TRABECULOTOMY SYSTEM; TRABECULOTOME
Model Number 03706
Medical Device Problem Codes Detachment Of Device Component (1104); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Foreign Body In Patient (2687); No Known Impact Or Consequence To Patient (2692)
Date of Event 08/22/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
All pertinent information currently available to sight sciences, inc.Has been submitted.The returned product is being evaluated by the company and a follow-up report will be submitted when the investigation is complete.The company is submitting this mdr to ensure full compliance with 21 cfr 803.(b)(4).
 
Event or Problem Description
The surgeon reported severing the trabeculotome while performing a trabeculotomy.The severed portion of the device was lodged in schlemm's canal.The entire device was removed from the eye.There is no known adverse impact to the patient.
 
Additional Manufacturer Narrative
Added data: provided device evaluation report.Mfr reference #: (b)(4).

Brand Name
TRAB360 TRABECULOTOMY SYSTEM
Common Device Name
TRABECULOTOME
Manufacturer (Section D)
SIGHT SCIENCES, INC.
3000 sand hill rd., 3-105
menlo park CA 94025
MDR Report Key6883741
Report Number3010363671-2017-00028
Device Sequence Number13612258
Product Code HMZ
UDI-Device Identifier00858027006112
UDI-Public(01)00858027006112
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/25/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date04/30/2018
Device Model Number03706
Device Catalogue Number03706
Device Lot Number1005564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2017
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/22/2017
Supplement Date Received by Manufacturer08/22/2017
Initial Report FDA Received Date09/21/2017
Supplement Report FDA Received Date10/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age66 YR